# SDR ASAA0945823

- Difficulty date: May 30, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 33,209 hours, 18,090 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 65C36075U1
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER HINGE FITTING IS CRACKED.  REPAIRED LOWER HINGE FITTING.
